A certain subspace of characteristic zero of
Compositio Mathematica, Tome 28 (1974) no. 2, pp. 195-201
Cet article a éte moissonné depuis la source Numdam
@article{CM_1974__28_2_195_0,
author = {Van Dulst, D.},
title = {A certain subspace of characteristic zero of $(l^1)$},
journal = {Compositio Mathematica},
pages = {195--201},
year = {1974},
publisher = {Noordhoff International Publishing},
volume = {28},
number = {2},
mrnumber = {342986},
zbl = {0281.46010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1974__28_2_195_0/}
}
Van Dulst, D. A certain subspace of characteristic zero of $(l^1)$. Compositio Mathematica, Tome 28 (1974) no. 2, pp. 195-201. http://geodesic.mathdoc.fr/item/CM_1974__28_2_195_0/